The hospital gave me 60mg of Pred at one time to take. I was injected with benedryl due to a sudafed reaction. Saturday anxiety kicked in and I went through so much emotional madness! I felt like I was on crack and Meth and all that bad stuff. I was up all night, feel asleep at 4am ...woke up at 12 today. I'm still feeling groggy and strange.
How long do I have to Go through this? I have kids and I don't want them to see me like this. How can I get this out my system?
Whew... Pred has a half life of roughly 36 hours. So it will take roughly a week before it is mostly out of your system and you had a whopper of a dose.
As an example, 5mg of pred is a replacement dose for those of us who have to use it to live so you got a wham blam thank you ma'am dose - and yes it will keep you wired for a while but that should only be a day or two depending on how sensitive you are to the pred.
I would stay away from the kids - the pred will compromise your immune system as well. Fluids, rest and time - plus if you crave salt (it may happen as your adrenals go wonky) go up on salt - that will help.
It is a shame they did not give you a tapering dose - 60mg just once eek!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.